# SDR 96ZZZX2299

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N569QL
- Make and model: Cessna U206
- Aircraft serial: U2060608
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: V-Channel
- Part number: 12200509
- Condition: Cracked
- Location: Lt Ob Ail Hinge
- Part time: 10,655 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-CHANNEL CRACKED WHERE AILERON HINGE RIVETED TO IT.  DIFFICULT TO SEE CRACK.  SUSPECT DEFECTIVE IF MOVEMENT NOTICED WHEN PRESSURE APPLIED UPWARD TO FLAT OF AILERON LOWER SURFACE.
